# SDR ASOA201001733

- Difficulty date: October 12, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 BETWEEN RBL 9.00 AND RBL 18.00 FLOORBEAM HAS 1EA BROKEN AND CORRODED SCREW.   R & R NUTPLATE AND SCREW IAW SRM CH 51-42-15-001-001. (CLOSED)
